# SDR HNAA2025030300118

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 44,850 hours, 40,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 8166011
- Part serial: 200212102
- Condition: Abnormal
- Location: Zone 400
- Part time: 43,829 hours, 40,319 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HS2 VALVE FAIL MESSAGE DURING T/O, ABORT.  R&R #2 HSV IAW AMM 36-11-02 OPS CHECK GOOD
